RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 16, Issue 2  


Weighted approximations by means of entire functions of exponential type
V. M. Veselinov
185
Best quadrature formula on the class $W_*^rL_2$
N. E. Lushpai
193
Generalization of a theorem on the quasi-analyticity of a function
N. N. Chaus
205
Uniqueness of extremal quasiconformal mappings of Teichmüller type
V. G. Sheretov
213
Arithmetic properties of the values of a set of functions satisfying a system of differential equations
M. S. Nurmagomedov
221
Imbedding of countable groups in 2-generated simple groups
A. P. Goryushkin
231
Generating elements and defining relations for symplectic groups over certain rings
G. A. Noskov
237
Characterization of the linear groups PSL (2,11) and PSL (2,13)
N. D. Podufalov
247
Operator algebras with strictly cyclic vectors
V. S. Shulman
253
A necessary and sufficient condition for nonoscillatory behavior of the solutions of a system of two linear equations of the first order
I. V. Kamenev
259
Many-dimensional operators of convolution type in spaces of weight-integrable functions
V. S. Rabinovich
267
The problem of representing an arbitrary linear operator in the form of a differential operator of infinite order
Yu. F. Korobeinik
277
The product of two groups, one of which contains a cyclic subgroup of index $\le2$
V. S. Monakhov
285
Admissibility conditions for a class of quadrature formulas with random nodes
B. L. Granovskii
297
Discontinuous solutions of a class of quasiregular variational problems
S. F. Morozov
305
The cardinalities of semigroups of isotonic transformations of reflexive graphs
Yu. M. Vazhenin
317
Uniform approximation on compact subsets of the real line
M. B. Korobkova
325
The concept of approximative compactness and alternate versions of it
L. P. Vlasov
337
Estimate of the modulus of continuity of the operator grad F
V. I. Berdyshev
349
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019